# SDR P5CA9700743

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B OF NR 8 SPOILER T/E UPP FIXED PNL I/B EDGE AFT PORTION CRACKED.  RT WING O/B OF NR 8 SPOILER T/E UPP FIXED PNL I/B EDGE AFT PORTION FIBERGLASS REPAIRED PER BOEING SRM 51-40-12.
